Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2014, 5:17 PM CDT for Osage County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 5:17 PM CDT (22:17 UTC)
- Expired
- Jul 14, 2014, 6:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Osage County, OK
The radar
The Vance AFB radar (KVNX), 109 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS54 KTSA 142217
SVRTSA
OKC113-142300-
/O.NEW.KTSA.SV.W.0142.140714T2217Z-140714T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 600 PM CDT
* AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONCA
CITY...AND MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3670 9704 3669 9695 3675 9689 3676 9686
3659 9674 3661 9676 3657 9675 3655 9681
3647 9687 3647 9698 3652 9701 3656 9691
3658 9690 3659 9692 3659 9705 3668 9707
TIME...MOT...LOC 2217Z 342DEG 33KT 3669 9701
HAIL...<.75IN
WIND...60MPH
$$
LACY2 follow-up statements
825
WWUS54 KTSA 142233
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT MON JUL 14 2014
OKC113-142300-
/O.CON.KTSA.SV.W.0142.000000T0000Z-140714T2300Z/
OSAGE OK-
533 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
OSAGE COUNTY UNTIL 600 PM CDT...
AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF PONCA CITY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3670 9704 3669 9695 3675 9689 3676 9686
3659 9674 3661 9676 3657 9675 3655 9681
3647 9687 3647 9698 3652 9701 3656 9691
3658 9690 3659 9692 3659 9705 3668 9707
TIME...MOT...LOC 2232Z 337DEG 20KT 3660 9697
HAIL...<.75IN
WIND...60MPH
$$
LACY632
WWUS54 KTSA 142251
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT MON JUL 14 2014
OKC113-142301-
/O.EXP.KTSA.SV.W.0142.000000T0000Z-140714T2300Z/
OSAGE OK-
551 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OSAGE COUNTY WILL
EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3670 9704 3669 9695 3675 9689 3676 9686
3659 9674 3661 9676 3657 9675 3655 9681
3647 9687 3647 9698 3652 9701 3656 9691
3658 9690 3659 9692 3659 9705 3668 9707
TIME...MOT...LOC 2251Z 337DEG 20KT 3650 9692
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:56 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 14, 2:56 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 256 PM CDT MON JUL 14 2014 .DISCUSSION... A COLD FRONT IS CURRENTLY SLIPPING SLOWLY SOUTHWARD THROUGH SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SCATTERED STRONG THUNDERSTORMS DEVELOPED IN THE VICINITY OF THIS BOUNDARY ACROSS NORTHWEST ARKANSAS EARLY THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS LIKELY TO CONTINUE INTO THIS EVENING ALONG THE FRONT AS IT CONTINUES SOUTHWARD. BY THE BEGINNING OF THE FIRST PERIOD OF THE FORECAST... ALL CONVECTIVE ACTIVITY IS EXPECTED TO BE CONTAINED ALONG AND SOUTH OF INTERSTATE 40. PRECIPITATION CHANCES WILL END EARLY TUESDAY AS UNSEASONABLY COOL AND DRY AIR FILTERS IN FROM THE NORTH. AS HAS BEEN ADVERTISED IN RECENT FORECASTS... UNSEASONABLY COOL AIR WILL CONTINUE TO INHABIT MUCH OF THE REGION FOR THE REMAINDER OF THE WEEK... KEEPING BOTH MINIMUM AND MAXIMUM TEMPERATURES A GOOD 10 TO 15 DEGREES BELOW SEASONAL AVERAGES. LATER IN THE WEEK... A SURFACE LOW WILL DEVELOP IN THE VICINITY OF EASTERN NEW MEXICO AND NORTHWEST TEXAS BY LATE WEDNESDAY IN RESPONSE TO A PASSING SHORTWAVE TROUGH IN NORTHWEST FLOW ALOFT. THIS WILL QUICKLY PULL DEEP MOISTURE NORTHWARD INTO SOUTHERN OKLAHOMA AND WEST CENTRAL ARKANSAS. PRECIPITATION CHANCES WILL DRAMATICALLY INCREASE THURSDAY ACROSS THIS AREA AS THE SURFACE LOW MIGRATES EASTWARD ALONG A SURFACE FRONT... GENERALLY ALONG THE RED RIVER. MODELS CONTINUE TO SHOW A VERY MOIST... TROPICAL-LIKE ATMOSPHERE... WITH PRECIPITABLE WATER VALUES OVER 2 INCHES AS THE SURFACE LOW PASSES. THE CURRENT FORECAST CALLS FOR HEAVY RAINFALL ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LASTING MOST OF THURSDAY. RAINFALL AMOUNTS ARE CURRENTLY FORECAST TO BE A WIDESPREAD 2 TO 4 INCHES IN AREAS ALONG AND SOUTH OF INTERSTATE 40. THURSDAY IS EXPECTED TO BE THE COOLEST DAY OF THE WEEK... WITH PERHAPS RECORD LOW MAXES AND MINS IN SOME LOCALES. A SLOW WARM-UP WILL BEGIN FRIDAY... WITH TEMPERATURES RESUMING NORMAL JULY LEVELS BY NEXT MONDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 81 59 76 / 10 0 10 40 FSM 66 82 61 78 / 20 0 10 20 MLC 65 84 59 78 / 20 10 0 30 BVO 59 81 55 76 / 10 0 10 40 FYV 61 78 52 76 / 20 0 10 20 BYV 59 76 53 76 / 20 10 10 10 MKO 63 81 57 76 / 10 0 0 30 MIO 59 79 55 76 / 10 0 0 20 F10 64 81 59 76 / 10 0 10 40 HHW 70 87 62 82 / 30 10 0 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....06
Hazardous weather outlook, Jul 14, 4:41 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 441 PM CDT MON JUL 14 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 441 PM CDT MON JUL 14 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING THROUGH EARLY EVENING. DISCUSSION... THUNDERSTORMS ARE ONGOING LATE THIS AFTERNOON NEAR THE KANSAS BORDER ALONG AN APPROACHING COLD FRONT...AND ALSO IN WESTERN ARKANSAS ALONG A RESIDUAL FRONTAL BOUNDARY. THESE STORMS SHOULD CONTINUE THROUGH THE AFTERNOON AND PERHAPS INTO EARLY EVENING...WITH THE THUNDERSTORM THREAT GRADUALLY SHIFTING SOUTHEASTWARD DURING THE OVERNIGHT HOURS AS THE COLD FRONT PUSHES THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...BUT A LIMITED THREAT OF DAMAGING WINDS AND HAIL NEAR QUARTER SIZE WILL EXIST THROUGH THE REST OF THE AFTERNOON. LOCALLY HEAVY RAIN WILL ALSO REMAIN POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY THROUGH THURSDAY... AND AN AXIS OF HEAVY RAIN CONTINUES TO APPEAR LIKELY DURING THIS TIME FRAME. CURRENTLY THE HEAVIEST RAINS LOOK TO OCCUR ACROSS SOUTHEAST OKLAHOMA...WHERE WIDESPREAD 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE FORECAST. THIS AMOUNT OF RAINFALL WILL INCREASE THE POTENTIAL FOR BOTH FLASH FLOODING AND MAINSTEM RIVER FLOODING. THUNDERSTORM CHANCES WILL CONTINUE FOR LATE WEEK INTO THE WEEKEND... AS A WARM FRONT RETURNS NORTHWARD THROUGH THE REGION. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR MUCH OF THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 1:06 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 PM CDT MON JUL 14 2014
ARZ011-020-141845-
FRANKLIN AR-MADISON AR-
106 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 107 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF SAINT PAUL...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED STAR...SAINT PAUL...PETTIGREW...
COMBS...BRASHEARS...DUTTON...PATRICK AND BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3587 9352 3577 9351 3576 9352 3576 9369
3572 9369 3579 9391 3596 9386 3590 9350
3588 9350
TIME...MOT...LOC 1807Z 285DEG 19KT 3585 9377Special weather statement, Jul 14, 2:50 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT MON JUL 14 2014
ARZ011-142015-
MADISON AR-
250 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
PETTIGREW...MOVING EAST AT 15 MPH. A SECOND STRONG STORM WAS LOCATED
NEAR GEORGETOWN. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...GEORGETOWN...RED STAR...WEATHERS...SAINT
PAUL...PETTIGREW...COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...
DELANEY...CROSSES...WITTER AND JAPTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3592 9350 3588 9350 3587 9352 3577 9351
3576 9352 3576 9369 3577 9374 3577 9391
3576 9392 3576 9396 3601 9394 3597 9345
TIME...MOT...LOC 1950Z 275DEG 13KT 3577 9362Special weather statement, Jul 14, 3:51 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON JUL 14 2014
ARZ011-020-142115-
FRANKLIN AR-MADISON AR-
351 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON
AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
PATRICK...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...SAINT PAUL...COMBS...BRASHEARS...DUTTON...
PATRICK...DELANEY AND CROSSES.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9367 3576 9369 3570 9369 3574 9390
3576 9390 3576 9395 3588 9395 3591 9366
TIME...MOT...LOC 2051Z 273DEG 13KT 3581 9387Special weather statement, Jul 14, 4:37 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT MON JUL 14 2014
OKZ056-142200-
NOWATA OK-
437 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN NOWATA
AT 437 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH
COFFEYVILLE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3700 9540 3696 9540 3694 9541 3694 9543
3678 9543 3673 9549 3700 9577 3700 9576
3700 9542
TIME...MOT...LOC 2137Z 317DEG 18KT 3700 9561
LACYSpecial weather statement, Jul 14, 4:43 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT MON JUL 14 2014
OKZ054-055-142215-
OSAGE OK-WASHINGTON OK-
443 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND WASHINGTON
AT 443 PM CDT...A GUST FRONT FROM A DECAYING THUNDERSTORM OVER NORTH
CENTRAL OSAGE COUNTY WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF BARTLESVILLE MUNICIPAL AIRPORT TO 5 MILES NORTHEAST OF
SUNSET LAKE TO 4 MILES SOUTH OF PEARSONIA TO 2 MILES SOUTHWEST OF
SHIDLER...MOVING SOUTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...PAWHUSKA...SHIDLER...HOMINY...AVANT...WYNONA...WOLCO...BARN
SDALL...PERSHING...TALLANT...NELAGONEY...OKESA...WEBB
CITY...PEARSONIA...FORAKER...BARTLESVILLE...RAMONA...OCHELATA...OSAGE
HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3652 9580 3651 9581 3647 9602 3639 9628
3642 9663 3690 9675 3689 9649 3674 9641
3691 9600
TIME...MOT...LOC 2143Z 341DEG 32KT 3681 9601 3683 9616
3672 9643 3674 9668
LACYSpecial weather statement, Jul 14, 5:09 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT MON JUL 14 2014
OKZ054-059-142315-
OSAGE OK-PAWNEE OK-
509 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES NORTHWEST
OF FAIRFAX...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HOMINY...FAIRFAX...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3670 9704 3669 9695 3675 9689 3676 9682
3639 9636 3616 9682 3624 9682 3624 9692
3633 9693 3633 9703 3637 9704 3651 9704
3656 9691 3658 9690 3659 9692 3659 9705
3668 9707
TIME...MOT...LOC 2209Z 327DEG 29KT 3678 9703
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Jul 13, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 42 min |
| Jul 13, 7:22 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Jul 13, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 24 min |
| Jul 13, 7:47 PM CDT | Special Weather Statement | TSA | Creek | 28 min |
| Jul 13, 7:53 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Jul 13, 7:57 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Jul 13, 8:09 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jul 13, 8:12 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 40 min |
| Jul 13, 8:58 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Jul 13, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 29 min |
| Jul 13, 9:27 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 13, 9:30 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 13, 9:45 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 13, 9:58 PM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jul 13, 10:30 PM CDT | Special Weather Statement | TSA | Nowata | 30 min |
| Jul 13, 11:36 PM CDT | Special Weather Statement | TSA | Ottawa | 54 min |
| Jul 14, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Jul 14, 4:37 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jul 14, 4:43 PM CDT | Special Weather Statement | TSA | Osage, Washington | 32 min |
| Jul 14, 5:09 PM CDT | Special Weather Statement | TSA | Pawnee | 66 min |
| Jul 14, 5:36 PM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jul 14, 5:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Jul 14, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Jul 14, 6:13 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| Jul 14, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 19 min |
| Jul 14, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.